# SDR MALA110173

- Difficulty date: July 31, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 9,416 hours, 6,142 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT FLOOR SKIN, WL79.50 AT FS193.00 CRACKED RT SIDE.  REPAIRED FWD ELECTRICAL BAY FLOOR AT FS 193.00 IAW EO R53139 AND BBD REO 670-53-11-509.
